# SDR SWIA202054827

- Difficulty date: November 10, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD HINGE FAIRING IS CRACKED.  C-CHECK RO 12/26/2020.  REPLACED, LOCATED, AND DRILLED NEW PASSENGER DOOR FOWARD HINGE FAIRING P/N: 601R31895-11PP, REF CRJ-900 SRM.
